MathSciNet Relay Station
MathSciNet bibliographic data
MR2225281 (2007i:11062) 11F25 (11F67)
Mühlenbruch, T. Hecke operators on period functions for $\Gamma\sb 0(n)$. J. Number Theory 118 (2006), no. 2, 208–235.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement